# SDR MALA975953

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403XJ
- Make and model: Saab 340B
- Aircraft serial: 340B403
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 341-359
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K CHECK, FOUND DENTS AND SEVERE OIL CANNING BETWEEN STATIONS 341 AND 359 FROM WL 100 TO WL 88.  THESE DENTS ARE ON THE RIGHT SIDE OF THE AIRCRAFT.  MAINTENANCE REPAIRED THIS AREA WITH A DOUBLER/TRIPLER OVERLAP REPAIR AND BONDED TO THE FUSELAGE SKIN.  COMPLETED WITH ACCORDANCE TO SAAB SRM 57-70-10.
